# SDR ASAA2014031607212

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 28,932 hours, 8,663 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON TAXI IN, "FMC DISAGREE " DISPLAYED ON CDU SCRATCH PAD.  ACFT GROUNDED.  OPS CHECKED IAW FIM TASK 34-61-835. CHECK OK FOR SERVICE.
